Alert archive / Texas / Tornado Warnings in 2008

Tornado Warning 28, NWS Fort Worth, TX

April 10, 2008Anderson County, Freestone County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 10, 2008, 5:22 AM CDT for Anderson County, Freestone County, Texas. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2008, 5:22 AM CDT (10:22 UTC)
Expired
Apr 10, 2008, 6:00 AM CDT
In force
38 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Anderson County, TX, Freestone County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 141 km from the middle of the area, began a volume at 10:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 5:30 AM CDTTSTM WND DMGFairfield, TXLARGE TREES DOWN ACROSS COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 3:54 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 10.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2008-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2061 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2008-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 237 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2061 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
537 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
237 m²/s²
0-3 km storm-relative helicity
337 m²/s²
Significant tornado parameter
4.9
Supercell composite
22.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 101022
TORFWD
TXC001-161-101100-
/O.NEW.KFWD.TO.W.0028.080410T1022Z-080410T1100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
522 AM CDT THU APR 10 2008

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN FREESTONE COUNTY IN NORTH CENTRAL TEXAS...
  NORTHWESTERN ANDERSON COUNTY IN NORTHEAST TEXAS...

* UNTIL 600 AM CDT

* AT 522 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO 7 MILES WEST OF TEAGUE..MOVING NORTHEAST AT 63
  MPH.

* THE TORNADO WILL BE NEAR...
  FAIRFIELD AND STREETMAN BY 530 AM CDT...
  FAIRFIELD LAKE STATE PARK BY 535 AM CDT...

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

THIS DEVELOPING TORNADO MAY BE OBSCURED BY RAIN. IF YOU WAIT UNTIL
THE TORNADO IS VISIBLE BEFORE TAKING COVER IT WILL BE TOO LATE

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT THURSDAY MORNING
FOR NORTHEASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
NOON CDT THURSDAY FOR EASTERN TEXAS.

LAT...LON 3158 9635 3179 9648 3202 9605 3204 9577
      3192 9561
TIME...MOT...LOC 1022Z 235DEG 55KT 3170 9634

$$
2 follow-up statements
000 
WWUS54 KFWD 101038
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
538 AM CDT THU APR 10 2008

TXC001-161-101100-
/O.CON.KFWD.TO.W.0028.000000T0000Z-080410T1100Z/
ANDERSON TX-FREESTONE TX-
538 AM CDT THU APR 10 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR NORTHERN
FREESTONE AND NORTHWESTERN ANDERSON COUNTIES...

AT 538 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 6 MILES NORTHEAST OF
KIRVIN...MOVING NORTHEAST AT 38 MPH.

THE TORNADO WILL BE NEAR...
  FAIRFIELD LAKE STATE PARK BY 545 AM CDT...

EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT THURSDAY FOR EASTERN
TEXAS.

LAT...LON 3179 9648 3192 9622 3195 9620 3195 9617
      3196 9617 3202 9605 3204 9577 3192 9561
      3158 9635
TIME...MOT...LOC 1038Z 232DEG 33KT 3183 9623

$$
000 
WWUS54 KFWD 101102
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
602 AM CDT THU APR 10 2008

TXC001-161-101112-
/O.EXP.KFWD.TO.W.0028.000000T0000Z-080410T1100Z/
ANDERSON TX-FREESTONE TX-
602 AM CDT THU APR 10 2008

...THE TORNADO WARNING FOR NORTHERN FREESTONE AND NORTHWESTERN
ANDERSON COUNTIES EXPIRES AT 600 AM CDT...

AT 602 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO.
THE TORNADO WARNING HAS EXPIRED.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT THURSDAY FOR EASTERN
TEXAS.

LAT...LON 3179 9648 3192 9622 3195 9620 3195 9617
      3196 9617 3202 9605 3204 9577 3192 9561
      3158 9635
TIME...MOT...LOC 1038Z 232DEG 33KT 3183 9623

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 10, 3:47 AM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Apr 10, 3:47 AM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION...CORRECTED TYPO
NATIONAL WEATHER SERVICE FORT WORTH TX
347 AM CDT THU APR 10 2008

.DISCUSSION...
SECOND ROUND OF SEVERE STORMS NOW MOVING QUICKLY WEST TO EAST
THROUGH NORTH TEXAS. A STOUT SQUALL LINE EXTENDS FROM NEAR
GAINESVILLE...TO CLEBURNE...TO GATESVILLE. FORWARD SPEED IS AROUND
50 KTS. THIS COMBINED WITH THE WINDS ASSOCIATED WITH THE LINE
ITSELF HAS BEEN CAUSING MAJOR DAMAGE IN THE FORM OF TREES AND
POWER LINES DOWN AS WELL AS SOME STRUCTURAL DAMAGE. REPORTS OF WIND
SPEEDS TO 80 MPH ARE COMMON. HAIL AND TORNADO REPORTS HAVE BEEN
SCARCE...ALTHOUGH A FEW CELLS ARE EXHIBITING ROTATION. THE SEVERE
WEATHER SHOULD BE JUST EAST OF THE CWA COINCIDENT WITH THE
EXPIRATION OF THE TORNADO WATCH AT 6 AM.  NEW TOR WATCH WILL BE
ISSUED FOR THE REMAINDER OF NORTH TEXAS NOT IN THE CURRENT WATCH.
FLASH FLOOD WATCH IS STILL IN EFFECT...ALTHOUGH SPEED OF THE SYSTEM
HAS SO FAR PRECLUDED MANY FLOODING PROBLEMS.

GUIDANCE CONTINUES TO SHOW WIND SPEEDS IN THE 20-30 KT RANGE THIS
AFTERNOON AS THE SURFACE LOW SWINGS TO OUR NORTH. HAVE ALREADY
ISSUED A WIND ADVISORY FOR THE ENTIRE AREA THROUGH 9 PM. GUSTS TO
40 MPH ARE LIKELY THIS AFTERNOON...ESPECIALLY IN THE NORTHERN HALF
OF THE FORECAST AREA. WINDS SHOULD DIE DOWN AS SURFACE LOW PULLS
OFF TO THE NORTHEAST AND PRESSURE GRADIENT RELAXES.

THE REMAINDER OF THE FORECAST LOOKS MUCH TAMER WITH NO POPS IN THE
FORECAST AFTER TODAY. SPRAWLING SURFACE HIGH WILL OCCUPY MUCH OF
THE CENTRAL U.S. INCLUDING NORTH TEXAS THROUGH THE REMAINDER OF
THE 7 DAY FORECAST.

STRONG SOUTHWEST WINDS ALONG WITH CLEARING SKIES SHOULD HELP
TEMPS TODAY REACH THE LOWER 80S AT MOST LOCATIONS. FROPA WILL
OCCUR TOMORROW MORNING KNOCKING HIGH TEMPS BACK INTO THE 60S AND
70S FOR FRIDAY AND SATURDAY. CONTINUED NORTH WINDS ON THE WESTERN
SIDE OF THE DEPARTING LOW PRESSURE SYSTEM ALONG WITH ANOTHER SHOT
OF COLD AIR WILL KEEP TEMPS DOWN SUNDAY AS WELL. MONDAY THROUGH
WEDNESDAY LOOK NICE AS TEMPERATURES REBOUND INTO THE 70S.  SH/13

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  81  50  70  46  68 /  20   5   0   0   0
WACO, TX              84  52  75  47  70 /  20   5   0   0   0
PARIS, TX             79  49  68  43  64 /  60  10   0   0   0
DENTON, TX            81  47  70  43  67 /  20   5   0   0   0
MCKINNEY, TX          80  47  69  45  66 /  30   5   0   0   0
DALLAS, TX            82  53  72  47  68 /  20   5   0   0   0
TERRELL, TX           80  53  70  45  65 /  40  10   0   0   0
CORSICANA, TX         83  54  72  46  68 /  30  10   0   0   0
TEMPLE, TX            83  54  74  46  72 /  20   5   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES:
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR THE FOLLOWING ZONES:
TXZ091>095-100>107-115>120-129.

&&

13
Hazardous weather outlook, Apr 10, 4:27 AM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
427 AM CDT THU APR 10 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
427 AM CDT THU APR 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER ROUGHLY THE
EASTERN HALF OF NORTH TEXAS AS A STRONG SQUALL LINE MOVES THROUGH.
THE HAZARDS THROUGH THIS MORNING WILL BE VERY LARGE HAIL...DAMAGING
WINDS...LOCALLY HEAVY RAINFALL AND A FEW ISOLATED TORNADOES.

A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND NORTH OF
INTERSTATE 20 THROUGH THIS MORNING. ADDITIONAL RAINFALL AMOUNTS
OF 1 TO 3 INCHES WILL BE LIKELY...WITH ISOLATED AMOUNTS UP TO 4
INCHES POSSIBLE.

BEHIND THE SYSTEM...STRONG WESTERLY WINDS OF 25 TO 30 MPH...WITH
GUSTS TO 40 MPH ARE EXPECTED. A WIND ADVISORY IS IN EFFECT FOR ALL
OF NORTH TEXAS THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS MUCH OF NORTH TEXAS
THROUGH THURSDAY MORNING.

13

In the hours before

Local storm report, Apr 10, 4:18 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
418 AM CDT THU APR 10 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 AM     TSTM WND GST     MCKINNEY                33.20N  96.65W
04/10/2008  E87 MPH          COLLIN             TX   AMATEUR RADIO

            EAST SIDE OF MCKINNEY
Local storm report, Apr 10, 4:26 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
426 AM CDT THU APR 10 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 AM     TSTM WND DMG     DALLAS                  32.79N  96.77W
04/10/2008                   DALLAS             TX   EMERGENCY MNGR

            LARGE TOWERING TERE SPLIT TO BASE NORTH DALLAS
Local storm report, Apr 10, 4:32 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
432 AM CDT THU APR 10 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 AM     TSTM WND DMG     ADDISON                 32.96N  96.84W
04/10/2008                   DALLAS             TX   PUBLIC

            DAMAGE TO SEVERAL CARPORTS AND 1-FT. DIAMETER TREE
            KNOCKED DOWN.
Local storm report, Apr 10, 4:37 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
437 AM CDT THU APR 10 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     TSTM WND DMG     BURLESON                32.53N  97.33W
04/10/2008                   JOHNSON            TX   SELECT

            NUMEROUS POWER FLASHES IN BURLESON. POWER POLES DOWN
Local storm report, Apr 10, 4:52 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
452 AM CDT THU APR 10 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 AM     TSTM WND DMG     EULESS                  32.85N  97.08W
04/10/2008                   TARRANT            TX   PUBLIC

            ROOF OFF APARTMENT COMPLEX IN EULESS ALONG SAGEBRUSH
Local storm report, Apr 10, 5:17 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
517 AM CDT THU APR 10 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 AM     TSTM WND DMG     TERRELL                 32.73N  96.29W
04/10/2008                   KAUFMAN            TX   LAW ENFORCEMENT

            ONE LARGE TIN BUILDING ON MR. BS BLVD.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:13 PM CDTTornado WarningFWDJack, Wise47 min
Apr 9, 7:14 PM CDTSpecial Weather StatementFWDFannin31 min
Apr 9, 7:33 PM CDTSpecial Weather StatementFWDCooke, Denton27 min
Apr 9, 7:48 PM CDTTornado WarningFWDDenton, Wise42 min
Apr 9, 8:22 PM CDTTornado WarningFWDCooke, Denton38 min
Apr 9, 8:57 PM CDTTornado WarningFWDCooke, Grayson53 min
Apr 9, 9:35 PM CDTFlash Flood WarningFWDCooke, Grayson115 min
Apr 10, 1:00 AM CDTSevere Thunderstorm WarningFWDStephens60 min
Apr 10, 1:19 AM CDTSevere Thunderstorm WarningFWDYoung56 min
Apr 10, 1:29 AM CDTWind AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more18 hr
Apr 10, 1:39 AM CDTSevere Thunderstorm WarningFWDEastland53 min
Apr 10, 2:00 AM CDTSevere Thunderstorm WarningFWDComanche46 min
Apr 10, 2:10 AM CDTRiver Flood WarningFWDDenton32 hr
Apr 10, 2:10 AM CDTRiver Flood WarningFWDDallas43 hr
Apr 10, 2:11 AM CDTSpecial Weather StatementFWDJack34 min
Apr 10, 2:14 AM CDTSevere Thunderstorm WarningFWDPalo Pinto46 min
Apr 10, 2:21 AM CDTSevere Thunderstorm WarningFWDErath39 min
Apr 10, 2:25 AM CDTSpecial Weather StatementFWDCooke35 min
Apr 10, 2:28 AM CDTTornado WarningFWDErath25 min
Apr 10, 2:35 AM CDTFlash Flood WarningFWDCooke4 hr
Apr 10, 2:36 AM CDTSevere Thunderstorm WarningFWDParker39 min
Apr 10, 2:41 AM CDTSevere Thunderstorm WarningFWDHood, Somervell39 min
Apr 10, 2:47 AM CDTSevere Thunderstorm WarningFWDBosque, Hamilton43 min
Apr 10, 3:00 AM CDTTornado WarningFWDSomervell15 min
Apr 10, 3:03 AM CDTSevere Thunderstorm WarningFWDJohnson, Parker, Tarrant57 min
Apr 10, 3:06 AM CDTSevere Thunderstorm WarningFWDLampasas39 min
Apr 10, 3:10 AM CDTTornado WarningFWDJohnson35 min
Apr 10, 3:16 AM CDTSevere Thunderstorm WarningFWDDenton, Wise44 min
Apr 10, 3:18 AM CDTSevere Thunderstorm WarningFWDHill57 min
Apr 10, 3:26 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis64 min
Apr 10, 3:32 AM CDTTornado WarningFWDEllis, Johnson, Tarrant28 min
Apr 10, 3:39 AM CDTTornado WarningFWDCollin, Dallas36 min
Apr 10, 3:42 AM CDTSevere Thunderstorm WarningFWDCollin63 min
Apr 10, 3:51 AM CDTSpecial Weather StatementFWDBell24 min
Apr 10, 3:56 AM CDTTornado WarningFWDBell, Falls, Milam49 min
Apr 10, 3:59 AM CDTSevere Thunderstorm WarningFWDGrayson31 min
Apr 10, 4:04 AM CDTSevere Thunderstorm WarningFWDBell, Falls, Hill, Limestone, McLennan56 min
Apr 10, 4:08 AM CDTSevere Thunderstorm WarningFWDKaufman, Rockwall67 min
Apr 10, 4:15 AM CDTSevere Thunderstorm WarningFWDFannin, Hunt60 min
Apr 10, 4:16 AM CDTTornado WarningFWDBell, Falls44 min
Apr 10, 4:23 AM CDTSevere Thunderstorm WarningFWDEllis, Henderson, Navarro67 min
Apr 10, 4:48 AM CDTSevere Thunderstorm WarningFWDAnderson, Freestone72 min
Apr 10, 4:51 AM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Lamar54 min
Apr 10, 4:58 AM CDTSevere Thunderstorm WarningFWDLimestone47 min
Apr 10, 5:00 AM CDTRiver Flood WarningFWDWise52 hr
Apr 10, 5:12 AM CDTSevere Thunderstorm WarningFWDRains, Van Zandt63 min
Apr 10, 5:23 AM CDTSevere Thunderstorm WarningFWDHenderson52 min
Apr 10, 5:46 AM CDTSevere Thunderstorm WarningFWDHopkins29 min
Apr 10, 5:59 AM CDTRiver Flood WarningFWDDallas91 min
Apr 10, 6:19 AM CDTSpecial Weather StatementFWDMilam, Robertson26 min
Apr 10, 6:24 AM CDTSpecial Weather StatementFWDHenderson36 min
Apr 10, 6:34 AM CDTSevere Thunderstorm WarningFWDFalls, Limestone, Robertson30 min
Apr 10, 9:53 AM CDTRiver Flood WarningFWDHunt34 hr

Nearby

Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.